Header menu link for other important links
Renormalization of Symmetric Bimodal Maps with Low Smoothness
Published in Springer
Volume: 183
Issue: 2
This paper deals with the renormalization of symmetric bimodal maps with low smoothness. We prove the existence of the renormalization fixed point in the space C1+Lip symmetric bimodal maps. Moreover, we show that the topological entropy of the renormalization operator defined on the space of C1+Lip symmetric bimodal maps is infinite. Further we prove the existence of a continuum of fixed points of renormalization. Consequently, this proves the non-rigidity of the renormalization of symmetric bimodal maps. © 2021, The Author(s), under exclusive licence to Springer Science+Business Media, LLC, part of Springer Nature.
About the journal
JournalData powered by TypesetJournal of Statistical Physics
PublisherData powered by TypesetSpringer